# SDR ASAA2019110541241

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 48,729 hours, 14,703 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 5091
- Condition: No Test
- Location: Nr 2 High Stage
- Part time: 60,786 hours, 26,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES STARTED AND AT IDLE THRUST RIGHT DUCT PRESSURE READ 10 PSI LEFT DUCT PRESSURE READ 15. GROUNDED - YES. ACCOMPLISHED #2 ENG BLEED AIR SYS HEALTH CK REF B737-800 AMM 36-11-00. HIGH STAGE REG FAILED TEST. REPLACED HIGH STAGE REGULATOR REF AMM 36-11-07 PB 401. ALSO FOUND CONTROL PRESS LINE BROKEN AT HIGH STAGE VALVE. REPLACED LINE. PERFORMED ENG BLEED AIR CROSS OVER TEST AMM 36-11-00. FAILS STEP 4D (8). DUCT PRESS IS 55 PSI AT 70% N1. REMOVED AND REPLACED PRSOV. ALL TEST PASSED REF AMM 36-11-04.
